Article contents
$\mathbb{A}_{\text{inf}}$ IS INFINITE DIMENSIONAL
Published online by Cambridge University Press: 11 May 2020
Abstract
Given a perfect valuation ring $R$ of characteristic
$p$ that is complete with respect to a rank-1 nondiscrete valuation, we show that the ring
$\mathbb{A}_{\inf }$ of Witt vectors of
$R$ has infinite Krull dimension.
MSC classification
- Type
- Research Article
- Information
- Journal of the Institute of Mathematics of Jussieu , Volume 20 , Issue 6 , November 2021 , pp. 1983 - 1989
- Creative Commons
- This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Copyright
- © The Author(s) 2020. Published by Cambridge University Press
References

- 4
- Cited by